Alert archive / North Carolina / Special Weather Statements in 2019

Special Weather Statement, NWS Blacksburg, VA

August 2, 2019Ashe County, North Carolina

NWS Blacksburg, VA issued this special weather statement at Aug 2, 2019, 1:13 PM EDT for Ashe County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2019, 1:13 PM EDT (17:13 UTC)
Expired
Aug 2, 2019, 2:00 PM EDT
In force
47 min
Issued by
NWS Blacksburg, VA

County Ashe County, NC

The radar

The Roanoke radar (KFCX), 130 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-237 J/kg
Mixed-layer LCL
1219 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

440 
WWUS81 KRNK 021713
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
113 PM EDT Fri Aug 2 2019

NCZ001-002-VAZ009-015-021800-
Ashe-Alleghany-Grayson-Smyth-
113 PM EDT Fri Aug 2 2019

...A STRONG THUNDERSTORM WILL AFFECT ASHE, ALLEGHANY, GRAYSON, AND 
SMYTH COUNTIES...

Until 200 PM EDT. 

At 111 PM EDT, a strong thunderstorm was located over Whitetop. The 
storm is nearly stationary.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Whitetop...
and Mouth Of Wilson.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3646 8171 3647 8170 3653 8171 3657 8169
      3657 8168 3659 8168 3660 8167 3661 8165
      3662 8162 3663 8160 3664 8161 3664 8162
      3669 8165 3673 8162 3678 8147 3653 8126
      3632 8152 3642 8173
TIME...MOT...LOC 1711Z 218DEG 2KT 3659 8159 

$$

BMG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Aug 2, 9:41 AM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Aug 2, 9:41 AM EDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
941 AM EDT Fri Aug 2 2019

.SYNOPSIS...
An old frontal boundary will combine with upper level
disturbances to keep showers and thunderstorms across the
Appalachians and central mid Atlantic region into the weekend.
The boundary will continue to weaken and erode Sunday through
Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS of 941 AM EDT Friday...

Made some adjustments to temperatures for this morning utilizing
the latest surface obs, their trends and blended in NBM for late
morning into this afternoon. Shaped cloud cover for this
morning to capture breaks in the west and richer lower clouds in
the east. The clouds may linger into midday which will delay the
destabilization of the atmosphere. Still, expected scattered
showers and thunderstorms this afternoon. A few pulse strong to
severe thunderstorms are possible. Also some of the
thunderstorms could contain locally heavy rains. More changes
later this morning.

As of 430 AM EDT Friday...

Showers and isolated thunderstorms had not completely diminished but
radar trend showers decreasing areal coverage and intensity. Models
forecast an axis of vorticity from southeast Virginia to northeast
Tennesse by this afternoon. This lines up with an area of potential
upper diffluence with a couple of small jet streaks. Expecting this
to be the area with the best coverage of thunderstorms and heaviest
rainfall this afternoon and evening. Will also have a higher
probability of precipitation initially in the mountains and the
piedmont  then merging and filling in over the Blue Ridge and
foothills by late afternoon/early evening.

Will be monitoring for the issuance of a Flash Flood watch later
today. Flash Flood guidance was below 2 inches in western Greenbrier
County, from parts of the New River Valley down into Smyth and
Tazewell Counties, and around Lynchburg into Campbell County. The
potential for heavy rainfall rates persists due to precipitable
water values in the 1.5 to 2.0 inch range. Plus steering flow
continues to be light and similar to Thursday and cell mergers or
outflow boundary enhancement will intensify storms.

Abundant cloud cover this morning so even though temperatures will
be starting out mild, mainly in the 60s, maximum temperatures today
will not be as warm as on Thursday. Guidance looked reasonable for
highs today and lows tonight.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
As of 330 AM EDT Friday...

The region, along with most of the East Coast of the U.S., is
expected to remaining within a general region of upper level
troughiness. The biggest variable in this pattern will be the
position of what has been a wondering frontal boundary, that has
experienced fluctuations in position over the past few days. This
story will continue through the weekend, but guidance has been
fairly consistent that the front will make far enough progression
southeast Saturday night into early Sunday for there to be a notable
decrease in coverage during that particular timeframe of the
forecast. This break is expected to be short-lived as a shortwave
trough within the greater broad trough pattern is expected to move
into the area Monday into Monday night for an increase in coverage
of showers and storms, comparable to those expected on Saturday.

High temperatures during this portion of the forecast are expected
to average near normal Saturday and Sunday and a few degrees below
normal on Monday. Low temperatures Saturday, Sunday and Monday
nights are expected to average a few degrees above normal.

Forecast confidence during this portion of the forecast is moderate.
The biggest challenge will be the placement, and timing of any heavy
rounds of showers and storms.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
As of 205 PM EDT Thursday...

Models stay fairly consistent this period with a broad trough across
the Great Lakes into the Tennessee Valley. One shortwave moves
across Monday into early Tuesday, the another arrives by Thursday.
Adjusted pops based on the blend of the ECMWF and GFS allowing for
more coverage Monday ahead of the shortwave, with more diurnal/less
coverage Tuesday-Wednesday, the better chances for Thursday.

The airmass maintains the humidity and close to seasonal normals for
early August through the period.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
As of 735 AM EDT Friday...

Some IFR to LIFR clouds over the central and southern
Appalachians this morning, mainly south of KROA. Ceilings will
be lifting this morning and expect ceilings to remain VFR at
local airports, although ridges may be obscured in clouds from
southwest Virginia through northwest North Carolina.

Thunderstorms will fire once again this afternoon. Similar to
past few days gusty winds are possible with any of the stronger
storms and many of the thunderstorms will result in MVFR
visibilities due to heavy rain.

Coverage of showers and thunderstorms will diminish after sunset
with areas of lower clouds and fog developing overnight.
Ceilings will be lowering to IFR/MVFR across the area after
midnight.

Confidence is average on aviation elements today and tonight.
Confidence if above average on the occurrence of thunderstorms
this afternoon and evening but below average on when individual
airports will be impacted.

.Extended Aviation Discussion...

A weak boundary will remain close to the region through
Saturday. Scattered to numerous showers and thunderstorms with
periods of sub-VFR ceilings can be expected through Sunday or
Monday with coverage becoming less by Tuesday. This pattern
will also result in MVFR or lower clouds and MVFR fog due to
moist low levels, especially at night.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...AMS
NEAR TERM...AMS/KK
SHORT TERM...DS
LONG TERM...RAB
AVIATION...AMS/JH
Hazardous weather outlook, Aug 2, 5:53 AM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
553 AM EDT Fri Aug 2 2019

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>044-507-508-031000-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-
Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-
Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell-
Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
553 AM EDT Fri Aug 2 2019

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected this
afternoon and evening. The main hazard will be locally heavy
rainfall. Heavy rainfall rates and slow moving storms may result in
localized flooding. A few storms could also be strong to severe,
producing damaging wind or hail.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

More showers and thunderstorms are expected Saturday. The main
hazards will be locally heavy rainfall and flooding. A few storms
could also be strong to severe, with the primary threats damaging
wind and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 2, 11:24 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1124 AM EDT FRI AUG 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     4 NW LEXINGTON          37.84N 79.49W
08/01/2019                   ROCKBRIDGE         VA   PUBLIC

            ONE LARGE LIMB BLOWN DOWN ALONG U.S. 60.

0708 PM     TSTM WND DMG     4 WSW ROCKBRIDGE BATHS  37.88N 79.48W
08/01/2019                   ROCKBRIDGE         VA   PUBLIC

            ONE LARGE LIMB DOWN.

&&
Local storm report, Aug 2, 12:30 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1230 PM EDT FRI AUG 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     3 W FALCONERVILLE       37.53N 79.15W
08/01/2019                   AMHERST            VA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A BARN DESTROYED
            AND CAR FLIPPED IN THE CEDAR GATE RD AND
            HIGH PEAK RD AREA OF AMHERST COUNTY. TIME IS
            ESTIMATED BY RADAR.

&&
Local storm report, Aug 2, 12:43 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1243 PM EDT FRI AUG 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLOOD            4 NE FOREST             37.40N 79.22W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            VEHICLE STUCK IN FLOOD WATERS AT 3900 BLOCK
            OF OLD FOREST ROAD.

0850 PM     FLOOD            2 SSW LYNCHBURG CITY    37.39N 79.17W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            VEHICLE STUCK IN WATER AT 1200 WYTHE ROAD.

0920 PM     FLOOD            4 WSW LYNCHBURG CITY    37.39N 79.21W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            MCCONVILLE RD, FLOODED, NOT PASSABLE.

0900 PM     FLOOD            3 N LYNCHBURG AIRPORT   37.37N 79.20W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            6100 BLOCK OF FORT AVENUE FLOODED.

1000 PM     FLASH FLOOD      3 SW LYNCHBURG CITY     37.39N 79.19W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            TRIBUTARY OF BLACKWATER CREEK FLOODED WHERE
            GREENWOOD DRIVE BECOMES SANDUSKY DRIVE.

&&
Local storm report, Aug 2, 12:44 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
1244 PM EDT FRI AUG 2 2019

THIS IS A SUMMARY OF STORM REPORTS FROM AUGUST 1ST, 2019.

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      3 SW LYNCHBURG CITY     37.39N 79.19W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            TRIBUTARY OF BLACKWATER CREEK FLOODED WHERE
            GREENWOOD DRIVE BECOMES SANDUSKY DRIVE.

0740 PM     FLASH FLOOD      3 ENE FOREST            37.38N 79.23W
08/01/2019                   CITY OF LYNCHBURG  VA   TRAINED SPOTTER

            TRIBUTARY TO TOMAHAWK CREEK FLOODED ITS
            BANKS. EROSION OF THE BANK, BUT DID NOT
            AFFECT ANY HOMES. OCCURRED FROM 740PM TO
            10PM.

0920 PM     FLOOD            4 WSW LYNCHBURG CITY    37.39N 79.21W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            MCCONVILLE RD, FLOODED, NOT PASSABLE.

0900 PM     FLOOD            3 N LYNCHBURG AIRPORT   37.37N 79.20W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            6100 BLOCK OF FORT AVENUE FLOODED.

0900 PM     FLOOD            4 NE FOREST             37.40N 79.22W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            VEHICLE STUCK IN FLOOD WATERS AT 3900 BLOCK
            OF OLD FOREST ROAD.

0850 PM     FLOOD            2 SSW LYNCHBURG CITY    37.39N 79.17W
08/01/2019                   CITY OF LYNCHBURG  VA   EMERGENCY MNGR

            VEHICLE STUCK IN WATER AT 1200 WYTHE ROAD.

0840 AM     HAIL             2 NNE CAVE SPRING       37.25N 79.99W
08/02/2019  M2.00 INCH       CITY OF ROANOKE    VA   PUBLIC

            PHOTOS OF 2 INCH DIAMETER HAILSTONES RELAYED
            FROM THE GRANDIN COURT SECTION OF ROANOKE
            CITY.

0330 PM     HAIL             2 NNE CAVE SPRING       37.25N 79.99W
08/01/2019   NAN INCH        CITY OF ROANOKE    VA   PUBLIC

            CORRECTION FOR PREVIOUS REPORT. PHOTOS OF 2
            INCH DIAMETER HAILSTONES RELAYED FROM THE
            GRANDIN COURT SECTION OF ROANOKE CITY.

0225 PM     HAIL             3 NNW GLADE VALLEY      36.52N 81.06W
08/01/2019  E0.88 INCH       ALLEGHANY          NC   PUBLIC

            PEA TO NICKEL SIZE HAIL NEARLY COVERING THE
            GROUND. TIME FROM RADAR.

0719 PM     TSTM WND DMG     4 NW LEXINGTON          37.84N 79.49W
08/01/2019                   ROCKBRIDGE         VA   PUBLIC

            ONE LARGE LIMB BLOWN DOWN ALONG U.S. 60.

0708 PM     TSTM WND DMG     4 WSW ROCKBRIDGE BATHS  37.88N 79.48W
08/01/2019                   ROCKBRIDGE         VA   PUBLIC

            ONE LARGE LIMB DOWN.

0435 PM     TSTM WND DMG     4 ENE DRAPER            37.02N 80.71W
08/01/2019                   PULASKI            VA   PUBLIC

            TREE DOWN ON LIZZIE GUNN RD. TIME ESTIMATED
            BY RADAR.

0841 PM     TSTM WND DMG     2 SW LYNCHBURG CITY     37.40N 79.18W
08/01/2019                   CITY OF LYNCHBURG  VA   PUBLIC

            TREE AND POWER LINES BLOCKING COLLEGE AVE IN
            LYNCHBURG. TIME ESTIMATED BY RADAR.

0825 PM     TSTM WND DMG     3 W LYNCHBURG CITY      37.42N 79.21W
08/01/2019                   CITY OF LYNCHBURG  VA   PUBLIC

            TREES DOWN AROUND LINK RD.

0736 PM     TSTM WND DMG     1 SE LEXINGTON          37.78N 79.44W
08/01/2019                   CITY OF LEXINGTON  VA   PUBLIC

            MULTIPLE LARGE BRANCHES DOWN IN THE 300
            BLOCK OF SUMMIT STREET.

0920 PM     TSTM WND DMG     3 SSW TIMBERLAKE        37.29N 79.27W
08/01/2019                   CAMPBELL           VA   PUBLIC

            TREE DOWN ON TOWN FORK RD. TIME ESTIMATED BY
            RADAR.

0919 PM     TSTM WND DMG     2 SSW TIMBERLAKE        37.29N 79.27W
08/01/2019                   CAMPBELL           VA   PUBLIC

            SEVERAL TOPS OF TREES SNAPPED OFF. TIME
            ESTIMATED BY RADAR.

0800 PM     TSTM WND DMG     3 W FALCONERVILLE       37.53N 79.15W
08/01/2019                   AMHERST            VA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A BARN DESTROYED
            AND CAR FLIPPED IN THE CEDAR GATE RD AND
            HIGH PEAK RD AREA OF AMHERST COUNTY. TIME IS
            ESTIMATED BY RADAR.

0759 PM     TSTM WND DMG     3 W FALCONERVILLE       37.54N 79.15W
08/01/2019                   AMHERST            VA   PUBLIC

            TREES DOWN ALONG HIGH PEAK RD. TIME
            ESTIMATED BY RADAR.

0756 PM     TSTM WND DMG     3 SW FALCONERVILLE      37.51N 79.14W
08/01/2019                   AMHERST            VA   PUBLIC

            TREES DOWN ALONG CEDAR GATE RD. TIME
            ESTIMATED BY RADAR.

0225 PM     TSTM WND DMG     2 E SPARTA              36.50N 81.09W
08/01/2019                   ALLEGHANY          NC   PUBLIC

            A FEW TREES DOWN IN ALLEGHANY MANOR NEAR THE
            RIVER. TIME FROM RADAR.

&&
Special weather statement, Aug 2, 12:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1247 PM EDT Fri Aug 2 2019

NCZ001-002-018-VAZ009-015-021715-
Ashe-Watauga-Alleghany-Grayson-Smyth-
1247 PM EDT Fri Aug 2 2019

...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT ASHE, WATAUGA,
ALLEGHANY, GRAYSON, AND SMYTH COUNTIES
...

Until 115 PM EDT.

At 1244 PM EDT, a cluster of strong thunderstorm were located along
a line from Beech Mountain to Mount Rogers Summit, moving northeast
at 5 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Boone...
Jefferson...
West Jefferson...
Blowing Rock...
and Beech Mountain.

This includes The following Location Appalachian State University.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3634 8185 3636 8180 3634 8177 3634 8171
      3641 8174 3647 8170 3653 8171 3659 8168
      3662 8161 3664 8161 3664 8162 3668 8164
      3672 8159 3677 8105 3612 8165 3611 8181
      3616 8183 3621 8191 3626 8189 3629 8192
TIME...MOT...LOC 1644Z 228DEG 7KT 3635 8168

BMG
Special weather statement, Aug 2, 1:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
113 PM EDT Fri Aug 2 2019

NCZ001-002-VAZ009-015-021800-
Ashe-Alleghany-Grayson-Smyth-
113 PM EDT Fri Aug 2 2019

...A STRONG THUNDERSTORM WILL AFFECT ASHE, ALLEGHANY, GRAYSON, AND
SMYTH COUNTIES...

Until 200 PM EDT.

At 111 PM EDT, a strong thunderstorm was located over Whitetop. The
storm is nearly stationary.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Jefferson...
West Jefferson...
Lansing...
Whitetop...
and Mouth Of Wilson.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3646 8171 3647 8170 3653 8171 3657 8169
      3657 8168 3659 8168 3660 8167 3661 8165
      3662 8162 3663 8160 3664 8161 3664 8162
      3669 8165 3673 8162 3678 8147 3653 8126
      3632 8152 3642 8173
TIME...MOT...LOC 1711Z 218DEG 2KT 3659 8159

BMG

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:25 PM EDTAreal Flood AdvisoryRNKCity of Lynchburg43 min
Aug 1, 8:25 PM EDTAreal Flood AdvisoryRNKSmyth3 hr
Aug 1, 8:45 PM EDTSpecial Weather StatementRNKCity of Lynchburg30 min
Aug 1, 9:02 PM EDTFlash Flood WarningRNKAmherst, Bedford, City of Lynchburg4 hr
Aug 1, 9:14 PM EDTSevere Thunderstorm WarningRNKCampbell61 min
Aug 1, 10:45 PM EDTSpecial Weather StatementRNKCharlotte60 min
Aug 1, 11:06 PM EDTAreal Flood AdvisoryRNKAppomattox, Campbell, Charlotte4 hr
Aug 1, 11:37 PM EDTSpecial Weather StatementRNKHalifax53 min
Aug 2, 12:38 AM EDTSpecial Weather StatementRNKHalifax22 min
Aug 2, 1:17 AM EDTAreal Flood WarningRNKAmherst, Bedford, City of Lynchburg118 min
Aug 2, 12:47 PM EDTSpecial Weather StatementRNKGrayson28 min
Aug 2, 1:29 PM EDTAreal Flood AdvisoryRNKGrayson, Smyth3 hr
Aug 2, 1:56 PM EDTSpecial Weather StatementRNKSmyth, Wythe34 min
Aug 2, 2:32 PM EDTSpecial Weather StatementRNKGrayson43 min
Aug 2, 4:36 PM EDTSpecial Weather StatementRNKCharlotte39 min
Aug 2, 3:36 PM EDTSpecial Weather StatementRNKAlleghany54 min
Aug 2, 3:49 PM EDTSpecial Weather StatementRNKWatauga41 min

Nearby

Special Weather Statements in North Carolina, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.